MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED

LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED
Model Number 6521.14.070
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the component with lot number 2212388, no pre-existing anomaly was discovered on the (b)(4) items belonging to this lot number.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery on (b)(6) 2025, due to failed porous lima tibial component: tibia collapsed and needed full revision.The following components were revised:z - physica ps - femoral peg (part code 6515.09.900, lot number 2322178, sterilization 2300215).- ps femoral component #8 right (part code 6515.10.180, lot number 2316633, sterilization 2300195).- physica tt fix.Tibial tray #7 (part code 6521.14.070, lot number 2212388, sterilization 2200277).- physica ps tibial liner #7 (part code 6535.50.710 , lot number 22bc06j, sterilization 2200263).- patellar prosthes.D.38 h.10mm (part code 6595.54.038, lot number 22at1v6, sterilization 2300228).The removed devices were replaced by third-party components.Surgery was completed as intended.Previous surgery was performed on (b)(6) 2023.The patient is a male, date of birth (b)(6) 1951.The event happened in the united states.

Brand Name
PHYSICA TT
Common Device Name
PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #7 UNCEMENTED
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, 33038
MDR Report Key21966608
Report Number3008021110-2025-00046
Device Sequence Number15481700
Product Code MBH
UDI-Device Identifier08033390174305
UDI-Public08033390174305
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6521.14.070
Device Lot Number2212388
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown